# SDR UPS00232838

- Difficulty date: May 8, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SKIN BULGING AT LAP SEAM 19 LEFT, BS 640 - 660.  FOUND CRACKED INNER SKIN BETWEEN ROW A AND SKIN EDGE.  CUT OUT DAMAGE, INSTALLED REPAIR PER BAC REPAIR DRAWING 69-61590 SHEET NR 13 MATERIAL USED FOR DOUBLER, 2024-T3, 0.090, 14.5 X 10.
